MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE
Model Number 210826
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during cleaning process the gryphon slotted fishmouth guide came off of the inserter.No patient involvement.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.A manufacturing record evaluation was performed for the finished device [(b)(4)] number, and no non-conformances were identified d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary
=
> according to the information provided, it was reported that during cleaning process the gryphon slotted fishmouth guide came off of the inserter.The complaint device was received and inspected.It was observed that the handle and the shaft of the device had been separated.This complaint can be confirmed.The device had signs of nicks and striation marks on the surface of the distal end of the tube.Finally, the device had been heavily used as striations on the metal surface of the handle distal from the shaft connection point; therefore, it was found in worn condition.This device is reusable.The broken weld failure could be due to the device being dropped/ mishandled on hard surface causing the weld to fail.A manufacturing record evaluation was performed for the finished device [1605001] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
GRYPHON SLOTTED FISHMOUTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10707620
Report Number1221934-2020-03092
Device Sequence Number3060257
Product Code LXH
UDI-Device Identifier10886705024131
UDI-Public10886705024131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210826
Device Catalogue Number210826
Device Lot Number1605001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/23/2020
10/30/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date10/26/2020
11/02/2020
Patient Sequence Number1